Medical Questions > Womens Health > Birth Control Forum

****could She Be Pregnant On Loestrin 24 Fe???****

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Here is the story, my girlfirend has been on BC...Loestrin 24 Fe for about 2 months now. After she got her 1st period (may 4th) on it she got another one about a week later (may 12th). We have been having unprotected sex and now she is a week late from her last period that she got (remember she got 2 in one month) She has only missed one pill and that was in her 1st month. She also dosent take any of the brown pills either...She is having REALLY bad stomach pains...feeling dizzy and has been throwing up, she is really scared about taking the pregnancy test as these are signs of being pregnant. But they are also signs of side effects from the birth control. She has been feeling sick like this for about a week now. Could this be signs of a contraception and her not having a baby? Im just really confused and scared right now...

Thanks in Advanced


Last edited by icecube0045 on June 19th, 2007 09:29 PM; edited 1 time in total
Did you find this post helpful?
|

replied June 19th, 2007
Especially eHealthy
Re: ****could She Be Pregnant On Loestrin 24 Fe???****
icecube0045 wrote:
Here is the story, my girlfirend has been on BC...Loestrin 24 Fe for about 2 months now. After she got her 1st period (june 4th) on it she got another one about a week later (june 12th). We have been having unprotected sex and now she is a week late from her last period that she got (remember she got 2 in one month) She has only missed one pill and that was in her 1st month. She also dosent take any of the brown pills either...She is having REALLY bad stomach pains...feeling dizzy and has been throwing up, she is really scared about taking the pregnancy test as these are signs of being pregnant. But they are also signs of side effects from the birth control. She has been feeling sick like this for about a week now. Could this be signs of a contraception and her not having a baby? Im just really confused and scared right now...

Thanks in Advanced


She should only be getting periods during the placebo week. Is that happening? That's the brown pill week. She does not have to take those pills, they don't contain any hormones.

How long was the second bleeding she had during the active pills? This is called break-through bleeding.

Her period may not come until day 4, 5... even day 7 of the brown week. It's not late, it's how her body works on the pill. I'm on a birth control pill too, and my period comes on day 4.

Yes, she may be having side effects from the pills. If she has been taking them at about the same time every day then she is fine. Just one missed pill would not put her at risk for pregnancy.

Is she on a brown week right now? If so, wait the whole week, and if she doesn't get her period, she should test. It is possible for women to loose their periods on certain types of birth control; this is normal, and often a sought-after side effect! Imagine not having to bleed every month from your groin.

She is only on month two. It can take up to 5 months for a woman's body to adjust to the pills.
|
Did you find this post helpful?

replied June 19th, 2007
Re: ****could She Be Pregnant On Loestrin 24 Fe???****
Eiri wrote:
icecube0045 wrote:
Here is the story, my girlfirend has been on BC...Loestrin 24 Fe for about 2 months now. After she got her 1st period (june 4th) on it she got another one about a week later (june 12th). We have been having unprotected sex and now she is a week late from her last period that she got (remember she got 2 in one month) She has only missed one pill and that was in her 1st month. She also dosent take any of the brown pills either...She is having REALLY bad stomach pains...feeling dizzy and has been throwing up, she is really scared about taking the pregnancy test as these are signs of being pregnant. But they are also signs of side effects from the birth control. She has been feeling sick like this for about a week now. Could this be signs of a contraception and her not having a baby? Im just really confused and scared right now...

Thanks in Advanced


She should only be getting periods during the placebo week. Is that happening? That's the brown pill week. She does not have to take those pills, they don't contain any hormones.

How long was the second bleeding she had during the active pills? This is called break-through bleeding.

Her period may not come until day 4, 5... even day 7 of the brown week. It's not late, it's how her body works on the pill. I'm on a birth control pill too, and my period comes on day 4.

Yes, she may be having side effects from the pills. If she has been taking them at about the same time every day then she is fine. Just one missed pill would not put her at risk for pregnancy.

Is she on a brown week right now? If so, wait the whole week, and if she doesn't get her period, she should test. It is possible for women to loose their periods on certain types of birth control; this is normal, and often a sought-after side effect! Imagine not having to bleed every month from your groin.

She is only on month two. It can take up to 5 months for a woman's body to adjust to the pills.

thanks for your response but I changed the dates if that made any difference..?
|
Did you find this post helpful?

replied June 19th, 2007
Especially eHealthy
I don't know what you mean by that...
|
Did you find this post helpful?

replied January 20th, 2012
I was on Loestrin 24 FE for two years, never missed a pill, took it religiously at the same time every morning and got pregnant. My doctor told me if I had been taking it that long and never had a scare, it was working. Pregnancy still occurs to 1 in 100 women on the pill. Guess I was one of the lucky ones!
|
Did you find this post helpful?